Random walk models of worker sorting in ant colonies

Sendova-Franks, A. B. and Van lent, J. (2002) Random walk models of worker sorting in ant colonies. Journal of Theoretical Biology, 217 (2). pp. 255-274. ISSN 0022-5193

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1006/jtbi.2002.3011


Item Type:Article
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:5870
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:10
Last Modified:12 Aug 2013 07:58

Request a change to this item

Copyright 2013 © UWE better together